应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2018, Vol. 34 Issue (1): 35-50    DOI: 10.1007/s10255-018-0726-1
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
An Efficient Risk Estimator with External Information Under Additive Hazards Model
Xin WANG1, Xiao-ming XUE2, Jie ZHOU3, Liu-quan SUN2
1 School of Science, Beijing Information Science and Technology University, Beijing 100192, China;
2 Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing 100190, China;
3 School of Mathematical Sciences, Capital Normal University, Beijing 100048, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9